Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53474, 20 pages
http://dx.doi.org/10.1155/IJMMS/2006/53474

Least squares approximations of power series

Department of Mathematics, Buffalo State College (SUNY), 1300 Elmwood Avenue, Buffalo 14222-1095, NY, USA

Received 27 June 2005; Revised 12 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Aberth, Precise Numerical Analysis, Wm. C. Brown, Iowa, 1988. View at Zentralblatt MATH
  2. T. M. Apostol, Calculus. Vol. I: One-Variable Calculus, with An Introduction to Linear Algebra, Blaisdell, Massachusetts, 2nd edition, 1967. View at Zentralblatt MATH · View at MathSciNet
  3. K. E. Atkinson, An Introduction to Numerical Analysis, John Wiley & Sons, New York, 2nd edition, 1989. View at Zentralblatt MATH · View at MathSciNet
  4. R. G. Bartle, The Elements of Real Analysis, John Wiley & Sons, New York, 2nd edition, 1976. View at Zentralblatt MATH · View at MathSciNet
  5. K. R. Davidson and A. P. Donsig, Real Analysis with Real Applications, Prentice Hall, New Jersey, 2002.
  6. J. Guyker, “Legendre expansions of power series,” The Rocky Mountain Journal of Mathematics, vol. 29, no. 4, pp. 1271–1284, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Jackson, The Theory of Approximation, vol. 11 of American Mathematical Society Colloquium Publications, American Mathematical Society, Rhode Island, 1930.
  8. U. Luther and G. Mastroianni, “Fourier projections in weighted L-spaces,” in Problems and Methods in Mathematical Physics (Chemnitz, 1999), vol. 121 of Oper. Theory Adv. Appl., pp. 327–351, Birkhäuser, Basel, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. M. H. Olmsted, Advanced Calculus, The Appleton-Century Mathematics Series, Appleton-Century-Crofts, New York, 1961. View at Zentralblatt MATH
  10. E. D. Rainville, Special Functions, Macmillan, New York, 1960. View at Zentralblatt MATH · View at MathSciNet
  11. T. J. Rivlin, The Chebyshev Polynomials, John Wiley & Sons, New York, 1974. View at Zentralblatt MATH · View at MathSciNet
  12. G. Szegö, Orthogonal Polynomials, vol. 23 of American Mathematical Society Colloquium Publications, American Mathematical Society, New York, 1939. View at Zentralblatt MATH · View at MathSciNet